Solving the circularity problem for functions: A response to Nanay

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Neander, K; Rosenberg, A

Published Date

  • January 1, 2012

Published In

Volume / Issue

  • 109 / 10

Start / End Page

  • 613 - 622

Electronic International Standard Serial Number (EISSN)

  • 1939-8549

International Standard Serial Number (ISSN)

  • 0022-362X

Digital Object Identifier (DOI)

  • 10.5840/jphil20121091030

Citation Source

  • Scopus